MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION TEMPORARY PACING WIRE; ELECTRODE, PACEMAKER, TEMPORARY

MEDTRONIC HEART VALVE DIVISION TEMPORARY PACING WIRE; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 6495F
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the initial implant of this temporary pacing lead, the lead was inserted into the patients chest wall, and one of the electrodes broke off of the lead and remained inside the patient.No additional adverse patient effects were reported. .

Brand Name
TEMPORARY PACING WIRE
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key12187622
Report Number9611350-2021-00003
Device Sequence Number3509084
Product Code LDF
UDI-Device Identifier00643169310100
UDI-Public00643169310100
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K012454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2023
Device Model Number6495F
Device Catalogue Number6495F
Device Lot NumberCAA708207F
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1